# SDR AALA201510219010

- Difficulty date: September 18, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 46,317 hours, 26,301 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, RUDDER NR 1 HINGE ARM FITTING BEARING HAS EXCESSIVE PLAY.  REPLACED NR 1 HINGE ARM FITTING IAW AMM 55-36-41.
